# SDR DXTA2008110403336

- Difficulty date: November 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Gulstm 200
- Aircraft serial: 120
- Aircraft time: 2,756 hours, 1,692 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Condition: Loose
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RUDDER SHAKES INFLIGHT INTERMITTENTLY FROM FL410 DOWN UNTIL AC SLOWED TO 250KTS.  FEELS LIKE LIGHT TURBULENCE. THIS WAS THE STRONGEST WE FELT THE SHAKE WHILE DESCENDING. TROUBLESHOT RUDDER TRIM SYS; FOUND FWD LOWER RUDDER TRIM ROD TO HAVE EXCESSIVE PLAY. INSTALLED NEW ROD PN 4A55820111-03 AND BOLT PN NA567040V12 IAW MM 55-40-10.
